Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Constipation followed by weakness, low appetite, heart burn, body aches, white deposition on tongue with red bumps, belching. Temporary relief with Levosulphride, on triphala churna. Permanent cure?

i have problem with digestion from last 4 months problem started with consipation then weakness,loss of appetite ,heart burn ,body ache and weight loss around 3 kg ,white coating on tongue with red bumps without pain. after that i took levosulphride for 15 days get around 5 % relief now currently i have Belching weakness white coating on tongue with red bumps without pain sometime heartburn feeling cough in my throat sometime light pain anywhere in stomach incomplete motion/consipation changing color stools weight between 59-60 from last 2 month I am taking TRIPHLA CHURNA from 10 days sometime white coating is going Asked by Me , 1 hour ago
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
white coated tongue indicates that there is aam in the gastrointestinal tract,chronic constipation leads to retaining of formed stools in the bowel and stagnation leads to agni mandya and aam.loss of appetite indicates agni mandya.the line of treatment according to me should be aam pachak,sarak,and my experiance tribhuvan kirti is potent aam pachak.for agni vardhan hingvashtak,rason vati will relive belching.for your complains you need a more potent sarak i would suggest gandharva haritaki .diet should consist of moog dal .rice,roti less spicy vegetabes.only homemade food indicated.
Answered: Sun, 1 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor